# SDR SIMA200221601

- Difficulty date: August 4, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Engine: Allsn AE3007A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 23073453A
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4015 - DURING CLIMB, FLIGHT CREW REPORTED A SMOKE SMELL IN COCKPIT.  AIRCRAFT WAS RETURNED TO ORD WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED ALL 16 FUEL NOZZLES ON LEFT ENGINE IAW EMB MM.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
